# SDR V0XD20210903002

- Difficulty date: September 3, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N954LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15375
- Aircraft time: 13,449 hours, 10,316 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK 1-3 HOUSING AFT BRACKET IS CRACKED. PERFORMED REMOVAL OF OLD BRACKET AND COMPLETED REPAIR IAW BOMBARDIER REO 670-57-42-577 REV -- DATED 2016-12-02.
